International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 5, Part B

The extension of measures


Author(s): Baljodh Singh

Abstract: In this paper we have to show that if A is any algebra of subsets of a set X and if μ is a measure defined on A then there exist a σ- algebra A^* containing A and a measure μ^* defined on A^* such that μ^* (E)=μ(E) in A. In other words the measure μ can be extended to a measure on a σ-algebra A^* of subsets of X, which contains A.

Pages: 101-103 | Views: 593 | Downloads: 16

Download Full Article: Click Here
How to cite this article:
Baljodh Singh. The extension of measures. Int J Stat Appl Math 2017;2(5):101-103.
Call for book chapter
International Journal of Statistics and Applied Mathematics